# SDR SWAA2015112346340

- Difficulty date: October 9, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 62,633 hours, 49,533 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545805
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR WEB CRACKED, BETWEEN RSS 220 - 225.  REPAIRED WEB IAW ER & EA.
